# SDR 2020FA0000347

- Difficulty date: July 4, 2020
- Submitted: July 27, 2020
- Operation: General aviation
- Aircraft: N3477
- Make and model: Piper PA-28-181
- Aircraft serial: 287890305
- Aircraft time: 3,540 hours, 3,540 cycles
- Engine: Lyc O360A4M
- Engine time: 720 hours, 720 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 17090965
- Condition: Malfunctioned
- Location: Engine
- Part time: 720 hours, 720 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT ENGINE RPM DECAYED 100 TO 200 RPM.  UNSCHEDULED LANDING ACCOMPLISHED.  GROUND CHECK REVEALED LEFT MAGNETO FAILURE.
